# SDR AALA201703319006

- Difficulty date: March 30, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 48,038 hours, 20,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT MARKER MISSING LENS.
